# SDR AU510001909

- Difficulty date: March 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: 70BM037330
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE, NR 2 AND NR 3 MODULES SEIZED.  INVESTIGATION CONTINUING.   (CASA NR 510001909).
